# SDR SWAA2022042589273

- Difficulty date: March 29, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 74,146 hours, 43,614 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK AT RBL 25 BS 660+15. / [01] REMOVED CORROSION FROM SEAT TRACK WITH A MAX MATERIAL LOSS OF .037 ON THE TOP OF THE WELL. FOUND TO BE OUT OF LIMITS USING TOOL ID # ATS1225 S/N UNK CAL. DATE 07/2021 DUE 07/2022.;[02] REMOVED CORROSION FROM SEAT TRACK WITH A MAX MATERIAL LOSS OF .037 ON THE TOP OF THE WELL. FOUND TO BE OUT OF LIMITS USING TOOL ID # ATS1225 S/N UNK CAL. DATE 07/2021 DUE 07/2022. IAW SRM CH 53-00-52-1A-1;>CORROSION REMOVAL FOUND TO BE OUT OF LIMITS.;[04] REMOVED DAMAGED SEAT TRACK FROM BS727B THROUGH 887 RBL 25 LOCATED AND DRILLED NEW TRACK. IAW SRM CH 51-40-02. OK TO INSTALL.;[05] REMOVED DAMAGED SEAT TRACK FROM BS727B THROUGH 887 RBL 25 LOCATED AND DRILLED NEW TRACK. IAW SRM CH 51-40-02. SRM CH 51-40-05. OK TO INSTALL.;[06] RECEIVED SEAT TRACK FABRICATED IAW BOEING DRAWING # 144A5350 REFER TO ATS BUILD RECORD 533670.;[07] VERIFIED CORRECTIVE ACTION #5; 6;[08] RECEIVED SEAT TRACK FABRICATED IAW BOEING DRAWING # 144A5350 REFER TO ATS BUILD RECORD 533670. REMOVED DAMAGED SEAT TRACK FROM BS540 THROUGH 727B RBL 25 LOCATED AND DRILLED NEW TRACK. IAW SRM CH 51-40-02. SRM CH 51-40-05. OK TO INSTALL.;[09] VERIFIED CORRECTIVE ACTION #8; CORRECTED STATION NUMBERS;[10] INSTALLED SEAT TRACK AT RBL 25 BS 540 THROUGH 727B IAW SRM CH 51-40-02 AND DRAWING # 144A5300 SHT 1;[11] INSTALLED SEAT TRACK AT RBL 25 BS 540 THROUGH 727B IAW SRM CH 51-40-02 AND DRAWING # 144A5300 SHT 1 USING TOOL ID # E11969 S/N SP02F31939 CAL DATE 12/2021 DUE 12/2022
